Volume 16, Issue 4
Global Existence of Classical Solution with Small Initial Total Variation for Quasilinear Linearly Degenerate Hyperbolic Systems

Ping Yan

DOI:

J. Part. Diff. Eq., 16 (2003), pp. 321-334.

Published online: 2003-11

Preview Purchase PDF 55 743
Export citation
  • Abstract

In this paper, the author proves the global existence of classical solution to the Cauchy problem with slowly decaying initial data with small initial total variation for general first order quasilinear linearly degenerate hyperbolic systems. This generalizes the corresponding result of A.Bressan for initial data with compact support.

  • Keywords

Linear degeneracy small initial total variation slowly decaying initial data global classical solution quasilinear hyperbolic system

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-16-321, author = {}, title = {Global Existence of Classical Solution with Small Initial Total Variation for Quasilinear Linearly Degenerate Hyperbolic Systems}, journal = {Journal of Partial Differential Equations}, year = {2003}, volume = {16}, number = {4}, pages = {321--334}, abstract = { In this paper, the author proves the global existence of classical solution to the Cauchy problem with slowly decaying initial data with small initial total variation for general first order quasilinear linearly degenerate hyperbolic systems. This generalizes the corresponding result of A.Bressan for initial data with compact support.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5429.html} }
TY - JOUR T1 - Global Existence of Classical Solution with Small Initial Total Variation for Quasilinear Linearly Degenerate Hyperbolic Systems JO - Journal of Partial Differential Equations VL - 4 SP - 321 EP - 334 PY - 2003 DA - 2003/11 SN - 16 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5429.html KW - Linear degeneracy KW - small initial total variation KW - slowly decaying initial data KW - global classical solution KW - quasilinear hyperbolic system AB - In this paper, the author proves the global existence of classical solution to the Cauchy problem with slowly decaying initial data with small initial total variation for general first order quasilinear linearly degenerate hyperbolic systems. This generalizes the corresponding result of A.Bressan for initial data with compact support.
Ping Yan . (2019). Global Existence of Classical Solution with Small Initial Total Variation for Quasilinear Linearly Degenerate Hyperbolic Systems. Journal of Partial Differential Equations. 16 (4). 321-334. doi:
Copy to clipboard
The citation has been copied to your clipboard